Alert archive / Wyoming / High Wind Warnings in 2010

High Wind Warning 12, NWS Cheyenne, WY

November 15, 20104 counties in Wyoming

NWS Cheyenne, WY issued this high wind warning at Nov 15, 2010, 1:37 PM MST for 4 counties in Wyoming. It took effect at Nov 16, 2010, 12:00 AM MST. It was in force for 18 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 15, 2010, 1:37 PM MST (20:37 UTC)
In effect from
Nov 16, 2010, 12:00 AM MST
Expired
Nov 16, 2010, 5:48 PM MST
In force
18 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 16, 5:10 AM MSTNON-TSTM WND GST 5838 E Rawlins, WYSUSTAINED 45 MPH.
Nov 16, 5:10 AM MSTNON-TSTM WND GST 583 Nw Elk Mountain, WYSUSTAINED 42 MPH
Nov 16, 8:21 AM MSTNON-TSTM WND GST 617 Ssw Cheyenne, WYSUSTAINED 39 MPH
Nov 16, 12:53 PM MSTNON-TSTM WND GST 6012 Ese Encampment, WYESTIMATED TIME OF REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.6 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2010-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2010-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

415 
WWUS75 KCYS 152037
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
137 PM MST MON NOV 15 2010

...STRONG WINDS EXPECTED LATE TONIGHT THROUGH TUESDAY EVENING...

.A FAST MOVING STORM SYSTEM MOVING SOUTHEAST THROUGH THE NORTHERN
ROCKIES TUESDAY WILL RESULT IN INCREASING WINDS ACROSS PORTIONS
OF SOUTHEAST WYOMING. THESE STRONG WINDS AT THE SURFACE WILL
COMBINE WITH A STRONG JET STREAM TO SET THE STAGE FOR A HIGH WIND
EVENT ACROSS LOWER ELEVATIONS OF CARBON AND ALBANY COUNTIES...AS
WELL AS THE SOUTHERN LARAMIE RANGE LATE TONIGHT THROUGH TUESDAY
EVENING.

WYZ104>106-109-115>117-161200-
/O.UPG.KCYS.HW.A.0010.101116T0700Z-101117T0100Z/
/O.NEW.KCYS.HW.W.0012.101116T0700Z-101117T0700Z/
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-LARAMIE VALLEY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...BORDEAUX...
RAWLINS...SINCLAIR...HANNA...LARAMIE...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
137 PM MST MON NOV 15 2010

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT
MST TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT
MST TUESDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WINDS WILL INCREASE LATE TONIGHT AND CONTINUE THROUGH
  THURSDAY EVENING.

* WINDS...WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE
  EXPECTED.

* IMPACTS...STRONG WINDS WILL IMPACT TRAVEL ALONG AREA ROADWAYS...
  SPECIFICALLY FOR THOSE TRAVELLING IN HIGH PROFILE VEHICLES. NEW
  SNOW ACCUMULATIONS OF 1 TO 2 INCHES WILL ACCOMPANY THESE STRONG
  WINDS TUESDAY AND WHEN COMBINED WITH AREAS THAT HAVE SNOW
  COVER...WILL REDUCE VISIBILITIES IN AREAS OF BLOWING AND
  DRIFTING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

HAHN
3 follow-up statements
732 
WWUS75 KCYS 161121
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
421 AM MST TUE NOV 16 2010

...STRONG WINDS EXPECTED THROUGH TUESDAY EVENING...

.A FAST MOVING STORM SYSTEM MOVING SOUTHEAST THROUGH THE NORTHERN
ROCKIES TUESDAY WILL RESULT IN INCREASING WINDS ACROSS PORTIONS
OF SOUTHEAST WYOMING. THESE STRONG WINDS AT THE SURFACE WILL
COMBINE WITH A STRONG JET STREAM TO SET THE STAGE FOR A HIGH WIND
EVENT ACROSS LOWER ELEVATIONS OF CARBON AND ALBANY COUNTIES...AS
WELL AS THE SOUTHERN LARAMIE RANGE THROUGH TUESDAY EVENING.

WYZ104>106-109-115>117-161900-
/O.CON.KCYS.HW.W.0012.000000T0000Z-101117T0700Z/
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-LARAMIE VALLEY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...BORDEAUX...
RAWLINS...SINCLAIR...HANNA...LARAMIE...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
421 AM MST TUE NOV 16 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT.

* TIMING...WINDS WILL CONTINUE THROUGH THIS EVENING.

* WINDS...WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE 
  EXPECTED. 

* IMPACTS...STRONG WINDS WILL IMPACT TRAVEL ALONG AREA ROADWAYS...
  SPECIFICALLY FOR THOSE TRAVELLING IN HIGH PROFILE VEHICLES. NEW
  SNOW ACCUMULATIONS OF 1 TO 2 INCHES WILL ACCOMPANY THESE STRONG
  WINDS TUESDAY AND WHEN COMBINED WITH AREAS THAT HAVE SNOW
  COVER...WILL REDUCE VISIBILITIES IN AREAS OF BLOWING AND
  DRIFTING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

RUBIN
888 
WWUS75 KCYS 161800
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1100 AM MST TUE NOV 16 2010

...STRONG WINDS EXPECTED THROUGH TUESDAY EVENING...

.A FAST MOVING STORM SYSTEM MOVING SOUTHEAST THROUGH THE NORTHERN
ROCKIES TODAY WILL CONTINUE TO CAUSE STRONG WINDS ACROSS PORTIONS
OF SOUTHEAST WYOMING. THESE STRONG WINDS AT THE SURFACE WILL
COMBINE WITH A STRONG JET STREAM ALOFT TO SET THE STAGE FOR A HIGH
WIND EVENT ACROSS LOWER ELEVATIONS OF CARBON AND ALBANY
COUNTIES...AS WELL AS THE SOUTHERN LARAMIE RANGE THROUGH THIS
EVENING.

WYZ104>106-109-115>117-170700-
/O.CON.KCYS.HW.W.0012.000000T0000Z-101117T0700Z/
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-LARAMIE VALLEY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...BORDEAUX...
RAWLINS...SINCLAIR...HANNA...LARAMIE...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
1100 AM MST TUE NOV 16 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT.

* TIMING...WINDS WILL CONTINUE THROUGH THIS EVENING.

* WINDS...WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE 
  EXPECTED.

* RECENT OBSERVATIONS...61 MPH GUST AT WYOMING HILL. 58 MPH GUST
  AROUND ELK MOUNTAIN. 

* IMPACTS...STRONG WINDS WILL IMPACT TRAVEL ALONG AREA 
  ROADWAYS... SPECIFICALLY FOR THOSE TRAVEL LING IN HIGH PROFILE 
  VEHICLES. NEW SNOW ACCUMULATIONS OF 1 TO 2 INCHES WILL 
  ACCOMPANY THESE STRONG WINDS TUESDAY AND WHEN COMBINED WITH 
  AREAS THAT HAVE SNOW COVER...WILL REDUCE VISIBILITIES IN AREAS 
  OF BLOWING AND DRIFTING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

HAHN
481 
WWUS75 KCYS 170048
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
548 PM MST TUE NOV 16 2010


WYZ104>106-109-115>117-170200-
/O.CAN.KCYS.HW.W.0012.000000T0000Z-101117T0700Z/
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-LARAMIE VALLEY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...BORDEAUX...
RAWLINS...SINCLAIR...HANNA...LARAMIE...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
548 PM MST TUE NOV 16 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE SHIFTED INTO THE NORTH AND NORTHWEST THIS EVENING AND
LOWERED CONSIDERABLY AS A COLD FRONT CONTINUES TO MOVE SOUTHWARD
ACROSS COLORADO. THEREFORE...CANCELLED THE HIGH WIND WARNING FOR
LOCATIONS WEST OF THE LARAMIE RANGE. NORTHWEST WINDS BETWEEN 20 TO
30 MPH WILL CONTINUE THROUGH LATE THIS EVENING WITH PERIODIC GUSTS
UP TO 45 MPH AND LOCALIZED BLOWING SNOW.

$$

TT

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Nov 15, 10:28 AM MST, 3 hours 9 minutes earlier.

Area forecast discussion, Nov 15, 10:28 AM MST, 3 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE CHEYENNE WY
1028 AM MST MON NOV 15 2010

.AVIATION...18Z TAF ISSUANCE...
NNW UPPER FLOW OVER THE AREA WILL GRADUALLY TURN MORE NW TONIGHT.
AMPLE MOISTURE AND WEAK IMPULSES IN THE UPPER FLOW WILL CONTINUE TO
PRODUCE WDLY SCTD AREAS OF SNOW SHOWERS AND MVFR CIGS OVER THE AREA
THROUGH THIS EVENING WITH HIR MTN OBSCURATIONS.  SOMEWHAT MORE WDSPD
MVFR/IFR CONDITIONS OVER WESTERN AREAS TUESDAY MORNING AS NEXT UPPER
LOW PRESSURE SYSTEM APPROACHES THE REGION.  -RE-

&&

PREV DISCUSSION... /ISSUED 312 AM MST MON NOV 15 2010/

SHORT TERM...TODAY THROUGH WEDNESDAY EVENING

ACTIVE NEXT COUPLE DAYS AS A COUPLE STORM SYSTEMS MOVE THROUGH THE
AREA.

CURRENTLY...STARTING TO GET SOME PRETTY GOOD SNOW AMOUNTS REPORTED
ON SNOTELS OVER THE SNOWY AND SIERRA MADRE RANGES THIS MORNING.
HAVE GONE AHEAD AND UPGRADED THE WINTER WEATHER ADVISORIES TO
WINTER STORM WARNINGS FOR THESE TWO ZONES. PRETTY UNSTABLE ACROSS
THIS AREA AS WELL WITH NAM FORECASTS SHOWING LIFTED INDICES
DROPPING TO ZERO LATER THIS MORNING AS UPPER SHORTWAVE MOVES
THROUGH...SO SHOULD GET SOME PERIODS OF HEAVY SNOW WITH CONVECTIVE
DOWNBURSTS. GFS AND NAM QPF OUTPUT SIGNIFICANTLY HIGHER THIS
MORNING AS WELL.

SHORTWAVE MOVES THROUGH THIS AFTERNOON AND SHOULD SEE SNOW BEGIN
TO DECREASE ACROSS OUR WESTERN COUNTIES AT THAT TIME.

FOR TUESDAY...NEXT STORM LOOKS TO BE ON TRACK TO BEGIN IMPACTING
THE AREA AFTER 6AM. VIGOROUS SHORTWAVE TRACKS INTO NORTHWEST
WYOMING WITH 700MB WINDS INCREASING TO 50-60KTS BY NOONTIME.
PRECIP SPREADS SOUTHEAST INTO OUR CWA AFTER NOON TIME AND LOOKS TO
BECOME QUITE HEAVY ONCE AGAIN OVER THE SNOWY AND SIERRA MADRE
RANGES BY LATE AFTERNOON. 700MB WIND ALSO INCREASE TO NEAR 70KTS
BY 00Z. HAVE GONE AHEAD WITH A WINTER STORM WATCH FOR THE SNOWY
AND SIERRA MADRE RANGES STARTING MIDNIGHT TONIGHT AND PERSISTING
THROUGH THE DAY TUESDAY. DAY SHIFT COULD UPGRADE ONCE THIS CURRENT
WARNING EXPIRES.

SHORTWAVE MOVES QUICKLY THROUGH THE AREA TUESDAY NIGHT INTO EARLY
WEDNESDAY MORNING AND WINDS SHOULD BE ON THE DECREASE. 700MB
TEMPERATURES WARM FROM -10C TO -2C LATE WEDNESDAY AFTERNOON INTO
THE EVENING HOURS...SO WE SHOULD START SEEING A BRIEF WARMING
TREND BEGINNING WEDNESDAY EVENING.

LONG TERM...THURSDAY THROUGH SUNDAY NIGHT...MODELS CONTINUE TO BE
IN GOOD AGREEMENT FOR THE END OF THE WEEK...SHOWING A STRONG STORM
SYSTEM PUSHING INTO THE PACIFIC NORTHWEST WHICH WILL WEAKEN THE
STRONG QUASI STATIONARY RIDGE CURRENTLY ACROSS THE EASTERN PACIFIC
OCEAN. THIS WILL ALLOW THE PATTERN TO TRANSITION TO ZONAL WESTERLY
FLOW OVER THE WESTERN UNITED STATES AND THE FRONT RANGE...WITH
WARMER DRIER CONDITIONS OVER SOUTHEAST WYOMING AND WESTERN NEBRASKA
THROUGH FRIDAY NIGHT. HOWEVER...WINDS WILL BE THE MAIN CONCERN
ESPECIALLY ON THURSDAY WITH A LEE SIDE SURFACE TROUGH FORMING OVER
THE HIGH PLAINS AND 700 MB WINDS OVER 50 KTS. INCREASED TEMPS
THURSDAY AND FRIDAY...BUT ALSO INCREASED WINDS WITH THE POTENTIAL OF
HIGH WIND CRITERIA ALONG AND WEST OF THE LARAMIE RANGE. KEPT
FORECAST DRY LATE THIS WEEK.

FOR NEXT WEEKEND...MODELS SHOW THE STRONG STORM SYSTEM NEAR THE
PACIFIC NORTHWEST GRADUALLY MOVING SOUTHEASTWARD INTO WYOMING BY
SATURDAY. MODELS IN REASONABLE AGREEMENT THAT MOST OF THE COLDEST
AIR WILL REMAIN NORTH AND WEST OF THE REGION...COMPARED TO PRIOR
RUNS WHICH SHOWED THE MODIFIED ARCTIC AIRMASS PUSHING SOUTH INTO
SOUTHEAST WYOMING...BUT MODELS STILL SHOW THE COLDER AIR PUSHING
INTO THE AREA BY SUNDAY WITH TEMPS LOWERING BELOW NORMAL ONCE AGAIN
WITH A CHANCE OF SNOW. AS OF RIGHT NOW...MODELS DO NOT SHOW A MAJOR
EVENT AT THIS TIME WITH MAINLY MODERATE SNOW ACCUMULATIONS IN THE
MOUNTAINS AND A FEW INCHES OF SNOW IN THE VALLEYS AND HIGH PLAINS
NEXT SUNDAY. DID NOT INCREASE POP QUITE YET WITH SOME DISAGREEMENT
WITH FRONTAL PASSAGE TIMING. LOWERED TEMPS BELOW NORMAL SUNDAY AND
SUNDAY NIGHT.

FIRE WEATHER...
THE SYSTEM TRAIN WILL CONTINUE ACROSS THE DISTRICT THROUGH THE
UPCOMING WEEK. THE FIRST WILL BRING A ROUND OF MOUNTAIN SNOW TO
THE SNOWY AND SIERRA MADRE RANGE TONIGHT AND MONDAY. THE NEXT
SYSTEM WILL BRING VERY STRONG WINDS TO AREAS ALONG AND WEST OF THE
LARAMIE RANGE ON TUESDAY. THERE WILL ALSO BE MORE SNOW FOR THE
SNOWY AND SIERRA MADRE RANGES DURING THIS PERIOD. SHOULD BE A
BRIEF BREAK FOR THE MIDDLE OF THE WEEK...BEFORE ANOTHER SYSTEM
TAKES SHAPE FOR NEXT WEEKEND.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING UNTIL 6 PM MONDAY FOR WYZ112-WYZ114.
     WINTER STORM WATCH FROM 6 AM TUESDAY TO MIDNIGHT WEDNESDAY FOR
     WYZ110-WYZ112-WYZ114.
     HIGH WIND WATCH FROM MIDNIGHT TUESDAY TO 6 PM TUESDAY FOR
     WYZ104-WYZ105-WYZ106-WYZ109-WYZ115-WYZ116-WYZ117.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...CLAYCOMB
LONG TERM/AVIATION...TJT
Hazardous weather outlook, Nov 15, 5:19 AM MST, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
519 AM MST MON NOV 15 2010

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
161230-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
519 AM MST MON NOV 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. LIGHT SNOW WILL
CONTINUE THIS MORNING ALONG AND NORTH OF INTERSTATE 80. ANY SNOW
ACCUMULATIONS ARE EXPECTED TO BE AN INCH OR LESS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG STORM SYSTEM WILL MOVE INTO THE AREA FOR TUESDAY BRINGING
MAINLY STRONG GUSTY WINDS...BUT ALSO A CHANCE OF SNOW. WEST WINDS
OF 25 TO 35 MPH SUSTAINED WITH GUSTS UP TO 55 MPH WILL BE
POSSIBLE BY TUESDAY MORNING ACROSS FAR EASTERN WYOMING...WITH 20
TO 30 MPH WINDS ACROSS WESTERN NEBRASKA. LIGHT SNOW ACCUMULATIONS
OF 1 TO 2 INCHES ARE POSSIBLE MAINLY NEAR THE LARAMIE RANGE AND
ALONG THE PINE RIDGE...WITH LOCALIZED BLOWING SNOW EXPECTED. DRIER
AND MILDER WEATHER IS EXPECTED THURSDAY AND FRIDAY BEFORE THE NEXT
STORM MOVES INTO THE AREA NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ103>106-109>117-161230-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
519 AM MST MON NOV 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL PUSH ACROSS THE REGION TODAY AND
TONIGHT. SNOW SHOWERS WILL CONTINUE TODAY WITH LOCALLY HEAVY
SNOWFALL EXPECTED IN THE MOUNTAINS. A WINTER STORM WARNING IS IN
EFFECT FOR SNOW AND BLOWING SNOW IS IN EFFECT FOR THE SIERRA
MADRE AND SNOWY RANGES WITH 12 TO 15 INCHES OF SNOW EXPECTED. IN
THE VALLEYS...LIGHTER SNOW AMOUNTS ARE EXPECTED DUE TO DRIER
DOWNSLOPE WINDS WITH SNOW ACCUMULATIONS UP TO 1 INCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG STORM SYSTEM WILL MOVE INTO THE AREA FOR TUESDAY
RESULTING IN MORE SNOW...STRONG WINDS...AND THE POSSIBILITY OF
BLOWING AND DRIFTING SNOW ACROSS PORTIONS OF THE AREA. WEST WINDS
OF 35 TO 45 MPH SUSTAINED WITH GUSTS AROUND 65 MPH WILL BE
POSSIBLE BY TUESDAY MORNING AS THIS STORM SYSTEM MOVES INTO
WYOMING. A HIGH WIND WATCH HAS BEEN POSTED FOR MOST LOWER
ELEVATIONS OF CARBON AND ALBANY COUNTIES AS WELL AS THE SOUTHERN
LARAMIE RANGE. THESE STRONG WINDS WILL CREATE POSSIBLY NEAR
BLIZZARD CONDITIONS AS EARLY AS TUESDAY MORNING...ESPECIALLY IN THE
THE ELK MOUNTAIN AND ARLINGTON VICINITY. A WINTER STORM WATCH HAS
BEEN POSTED FOR THIS AREA AS WELL AS THE SNOWY AND SIERRA MADRE
RANGES THROUGH TUESDAY. DRIER AND MILDER WEATHER IS EXPECTED THURSDAY
AND FRIDAY BEFORE THE NEXT STORM MOVES INTO THE AREA NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 2:56 AM MSTWinter Storm WarningCYSAlbany, Carbon11 hr
Nov 15, 3:41 PM MSTWinter Storm WarningCYSAlbany, Carbon36 hr

Nearby

High Wind Warnings in Wyoming, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.